# SDR CA010501002

- Difficulty date: April 12, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN THE AIRCRAFT ARRIVED IN THE HANGAR THE MECHANICS WERE UNABLE TO OPEN THE PASSENGER DOOR. THE BUSHING FROM THE CASTING FOR THE TORQUE TUBE WERE FOUND TO BE MIGRATED. THE BUSHING WERE RE-INSTALLED AND THE DOOR RIGGING C/OUT.
